# SDR IPXA2016110710400

- Difficulty date: November 3, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,723 hours, 9,589 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Condition: Not Reported
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, AFTER TAKE OFF THE SLATS DID NOT RETRACT.  R & R THE SHAFT IAW MM 27-84-21-0401.
